# SDR AALA20120208AFW03

- Difficulty date: February 8, 2012
- Submitted: February 9, 2012
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- Aircraft time: 72,152 hours, 11,451 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON STRUT TORQUE BOX FORWARD SPAR WEB HAS A CRACK AT THE CUTOUT FOR THE FEEDER CABLE.  ACCOMPLISHED DOUBLER REPAIR PER EA B767-54-021366.
